# SDR DALA2021102206572

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 AFT CARGO FLOOR STRUCTURE UPPER CHORD AT STA1197, RBL4 FOUND CORROSION. CORRECTIVE ACTION: THE CORROSION AREA REPAIRED AS PER B767-300 SRM53-00 (1992154)
